headerbanner
bestvaluenicotinegum600x60
generichayfever600x60

PARACARE JUNIOR STRAWBERRY 200ML

gray stars Be the first one to write a review
$17.99
SKU 304662
  • Relief from fever, teething and headaches
  • Fight colds and viral infections
  • Contains paracetamol
Qty FREE International Delivery on all regular sized orders when you spend over $120.

Paracare Junior Strawberry 200ml

Give your children relief from pain, fever and cold symptoms with Paracare Junior Strawberry 200ml. It comes in a sweet strawberry flavour that is suitable for children to help ease discomfort from teething pain, headache, sore throat, cold, fever and viral infections.

What are the benefits of using this product?

  • Helps provide relief from fever, teething and headaches
  • Assists with sore throat, common cold, viral infections
  • Can be used for vaccination reactions
  • Contains paracetamol

What are the features of this product?

  • Comes in a tasty strawberry flavour
  • Suitable for both children and adults
  • Aspirin and alcohol free
  • Sugar and gluten-free

What does it contain?

It contains 120mg of Paracetamol in every 5ml. It also enriched with a strawberry flavoured base.

How to use it?

Use based on prescribed dosages: For those ages 3-12 months, take 2.5 ml to 5 ml. For those ages 1-5 years old, take 5 ml to 10 ml. For those ages 6-12 years old, take 10 ml to 20 ml. This can be used for older children or adults who dislike tablets For children under 2 years of age, give upon medical advice. A maximum of 4 doses within 24 hours should be observed. Prolonged or excessive use may be harmful.

Are there any precautions?

Make sure to read the label prior to use. Use only as directed. This is not to be taken by children under 2 years of age unless prescribed by your doctor. Store below 25 degrees. Do not refrigerate. Protect from light. Keep medicine secure when not in use. Prolonged use may be harmful to your health. Store in a cool dry place, away from direct sunlight and moisture. Keep out of reach and sight of children. Check the ingredients to determine if you are sensitive to any of the contents. Do not use beyond expiry date. Discontinue use if rashes, redness, itchiness or irritation is experienced.

Buy one online at a great price. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.



You can read the full shipping policy here

Returns

When you shop with us we offer you this 60 DAY RISK FREE GUARANTEE so you know you can shop with confidence. More Here...

Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:
  • Buy Exacta Oral Med Syringe 3ml -
    EXACTA ORAL MED SYRINGE 3ML
    $0.99
    • Helps to accurately deliver oral liquids
    • Prevents spillage or waste of medicine
    • Comes in dual graduations
    • Can be used with babies and children
    2101424
    Qty:
  • Buy Naphcon A Eye Drops 15ml
    NAPHCON A EYE DROPS 15ML
    $11.99
    • Relieve symptoms of allergic conjunctivitis
    • Treats itchy, red, puffy and watery eyes
    • Combines ocular decongestant and antihistamine
    • Contains Naphazoline hydrochloride
    317187
  • Buy Avoca Wart and Verruca Treatment
    AVOCA WART AND VERRUCA TREATMENT
    $16.99
    A 95 percent Silver Nitrate Caustic Pencil that removes the granulated tissues of warts and verrucas until they disappear. Kit also includes a blue plastic container, push-on cap, emery file and complete instructions.
    313092
    Qty:

What our customers have to say about us...

Chehiwei singapore online pharmacy review nz lane usa online pharmacy review nz bill jones review  nzonline pharmacy patty review online pharmacy

why buy from is?

whybuyfromus great safe speedy

 
ORDERS DISPATCHED FROM: TOP BRANDS FOR LESS C/O - SYDENHAM PHARMACY THE COLOMOBO MALL, COLOMBO ST, CHRISTCHURCH, NEW ZEALAND, 8023.
BUSINESS HOURS: MONDAY - FRIDAY: 9:00AM - 5:00PM (NEW ZEALAND STANDARD TIME).
arrows